# SDR UIEA2020090851953

- Difficulty date: September 5, 2020
- Submitted: September 8, 2020
- Operation: Air carrier
- Aircraft: N1181A
- Make and model: Boeing 767-3Y0
- Aircraft serial: 26206
- Aircraft time: 88,427 hours, 22,176 cycles
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Sensor
- Condition: Loose
- Location: Hyd Pump
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

APU SHUTDOWN TWICE PRIOR TO START, AFTER HYDRAULIC FUEL PUMPS TURNED ON. TURNED PACK OFF PRIOR TO THIRD HYD POWER UP, NORMAL START.  PERFORMED APU BITE PER FIM 49-11 FT 958 "REVERSE FLOW" AS REASON FOR SHUTDOWNS. TIGHTENED INLET TEMP SENSOR FOR LCIT IAW FIM 49-11 FIG. 103, TABLE A AND AMM 49-61-03 OPERATIONAL TEST OF APU PASSED.
